Finite-dimensional quasi-linear risk-sensitive control

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)151-157
Journal / PublicationSystems and Control Letters
Volume25
Issue number2
Publication statusPublished - 22 May 1995
Externally publishedYes

Abstract

A discrete-time partially observed stochastic control problem with exponential running cost is considered. The dynamics are linear and the running cost quadratic in the state variable, but the control may enter nonlinearly. Explicit solutions for a forward Zakai equation and a backward adjoint equation are derived in terms of finite-dimensional dynamics. This enables the partially observed problem to be expressed in finite-dimensional terms and a separation principle applied. © 1995.

Research Area(s)

  • Risk-sensitive partially observed stochastic control: Finite-dimensional information states

Citation Format(s)

Finite-dimensional quasi-linear risk-sensitive control. / Aggoun, Lakhdar; Bensoussan, Alain; Elliott, Robert J.; Moore, John B.

In: Systems and Control Letters, Vol. 25, No. 2, 22.05.1995, p. 151-157.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review